It appears that statins can cause a dry cough and mucous in the throat and chest as an after effect in some individuals. All last year I had these symptoms and it was exhausting and caused the loss of my voice nearly all last year. Once I started taking MusinexDM the cough stopped, the mucous was removed and my voice is now fine. But, I take MusinexDM every morning now. Is there a problem if I do that?
I don't think there is a problem taking it long term but it just seems there may be some other way to solve the problem. Discuss this with your doctor ... he/she may be able to suggest something. If the cough is persistent they may be able to use some other cholesterol lowering agent.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 3 answers
Posted 28 Feb 2011 • 1 answer
Posted 22 Mar 2011 • 2 answers
Mucinex - do you need to stop using products that have mint in them for musinex to be effective for?
Posted 12 Jul 2013 • 1 answer
Posted 4 Feb 2016 • 0 answers